Has anyone had Anxiety caused by Medication or treatment they were taking? I had to change the time and method that I take 1 of my medications and it caused more of the medication to be absorbed at a higher rate and causing anxiety that was almost uncontrollable. Feeling better today, thank goodness.
But another concern in my general anxiety towards the treatment and towards work situations in general.
How do I stop anxiety symptoms from becoming full blown attacks when deep breathing, walking, etc? Any tips would be very welcome as I refuse to go the Anxiety Med route.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.